# SDR ZZDA2008028

- Difficulty date: June 13, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20732
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP SEAT ROWS 25-31 FED.  REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY FOR SEAT ROWS 25-31 FED.  PER AMM 33-51, OPS CHECK GOOD.
